×

zbMATH — the first resource for mathematics

Halbgeordnete lokalkonvexe Vektorräume. II. (German) Zbl 0092.11303

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Altman, M.: On linear functional equations in locally convex linear spaces. Stud. Math.13, 194-207 (1953). · Zbl 0052.12003
[2] Amemiya, I.: A generalization of Riesz-Fischer’s theorem. J. Math. Soc. Japan5, 553-554 (1953). · Zbl 0052.11202 · doi:10.2969/jmsj/00530353
[3] Ando, T.: Positive linear operators in semi-ordered linear spaces. J. Fac. Science, Hokkaido University, Ser. I, XIII, 3 & 4, 214-228 (1957). · Zbl 0094.09301
[4] Bonsall, F.: Linear operators in complete positive cones. Proc. London Math. Soc.3, VIII (29), 53-75 (1958). · Zbl 0097.09803 · doi:10.1112/plms/s3-8.1.53
[5] Bourbaki, N.: Topologie générale, chap. X. Act. ind. sci. 1084. Paris 1949.
[6] Grothendieck, A.: Leçons sur les espaces vectoriels topologiques. Sao Paulo 1954. · Zbl 0058.33401
[7] Grothendieck, A.: Produits tensoriels et espaces nucleaires. I, II. Memoirs of the Amer. Math. Soc.16 (1955).
[8] Hille-Phillips: Functional analysis and semi-groups. Amer. Math. Soc. Coll. Publ. XXXI (Rev. Ed.) (1957). · Zbl 0078.10004
[9] Kist, J.: Locally o-convex spaces. Duke Math. J.25 (4), 569-582 (1958). · Zbl 0085.32001 · doi:10.1215/S0012-7094-58-02551-1
[10] Köthe, G.: Zur Theorie der kompakten Operatoren in lokalkonvexen Räumen. Port. Math.13 (3), 97-104 (1954). · Zbl 0056.34003
[11] Leray, J.: Valeurs propres et vecteurs propres d’un endomorphisme complètement continu d’un espace vectoriel à voisinages convexes. Acta Sci. Math.12 B, 177-186 (1950). · Zbl 0037.35702
[12] Ringrose, R.: Precompact linear operators in locally convex spaces. Proc. Cambridge Phil. Soc.53, 581-591 (1957). · Zbl 0078.11704 · doi:10.1017/S0305004100032631
[13] Schaefer, H.: Halbgeordnete lokalkonvexe Vektorräume. Math. Ann.135, 115-141 (1958). · Zbl 0080.31501 · doi:10.1007/BF01343098
[14] Schaefer, H.: On the Fredholm alternative in locally convex linear spaces. Erscheint in Stud. Math. · Zbl 0090.32804
[15] Williamson, J.: Compact linear operators in linear topological spaces. J. London Math. Soc.29, 149-156 (1954). · Zbl 0055.10901 · doi:10.1112/jlms/s1-29.2.149
[16] Yamamuro, S.: Monotone completeness of normed semi-ordered linear spaces.Pac. J. Math.7, 1715-1725 (1957). · Zbl 0079.32403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.